Causes Stomach Cramps At The Bottom Accompanied By Nausea And Dizziness?
I want to ask if my stomach is like cramps and it hurts at the bottom and then I feel nauseous, I feel dizzy, please reply
Thank you for asking HealthReplies.com.
Cramps and pain in the lower abdomen accompanied by nausea and dizziness in women one of which can occur related to hormonal changes, for example when approaching menstruation, during early pregnancy, or also when using certain hormonal contraceptives. It could also be that these complaints arise due to other factors, for example:
Viral or bacterial infections, such as typhoid fever, dengue fever, urinary tract infections, gastroenteritis Disorders of the digestive tract, for example due to food poisoning, intolerance, inflammation of the intestine, malabsorption Reproductive tract disorders, for example due to endometriosis, ovarian cysts, pelvic inflammation Other, for example due to food poisoning, intolerance, inflammation of the intestine, malabsorption migraine, vertigo, fibromyalgia, psychosomatic disorders, etc. How long have you had this complaint? Has it been more than 3 days? Do these complaints really interfere with your activities?
If the complaint has been going on for more than 3 days, with such intense intensity that it even interferes with you in doing light activities, we recommend that you see yourself directly to the doctor. The doctor will usually give you several types of drugs so that your complaints improve. However, if not, the doctor can also refer you to the right specialist in accordance with the possible diagnosis of your disease.
In the meantime, you should first compress your stomach, cramps, pain and nausea with warm water so that complaints improve. Do not forget, be diligent in exercising and eat regularly so that your stamina is maintained. So that it does not feel dizzy, sleep adequately and regularly, do not stay up. Do not forget, do not carelessly take medication, except if the doctor prescribes it directly.
Hope this helps ...